American Mathematical Society

My Account · My Cart · Customer Services · FAQ  
AMS eContent Search Results
Matches for: msc=(35.77) AND publication=(tran)
Sort order: Date
Format: Standard display

  
Results: 1 to 2 of 2 found      Go to page: 1

[1] Donald Babbitt. Correction to ``The Wiener integral and the Schr\"odinger operator'' . Trans. Amer. Math. Soc. 121 (1966) 549-552.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge

[2] Donald Babbitt. The Wiener integral and the Schr\"odinger operator . Trans. Amer. Math. Soc. 116 (1965) 66-78. MR 0186926.
Abstract, references, and article information   
View Article: PDF
This article is available free of charge


Results: 1 to 2 of 2 found      Go to page: 1